# SDR CA040321001

- Difficulty date: March 17, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Strap
- Condition: Loose
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DE-ICE FLUID AND WATER APPEARS TO BE LEAKING AROUND THE FOS MAP LIGHT. FOUND FLUID LEAKING FROM THE RT I STRAP FASTENERS BETWEEN THE FOS WINDOW AND WINDSHIELD. I STRAP WAS RE-SEALED AND RE-TORQUE.
